Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Any side effects from zyprexa?

Posted by jarrettfan2 on October 26, 2001, at 19:25:52

In reply to Re: Any side effects from zyprexa? jarrettfan2, posted by adamie on October 26, 2001, at 19:19:13

>
> I dont mean to alarm you but you may be dealing with a condition known as doginitus. You may be turning into a puppy. Well actually no I have no knowledge of such effects from zyprexa. I am currently on zyprexa myself. I usually have always dealt with a bit of dry mouth. But since being on the zyprexa that minor problem for me seems to be gone. Much easier to talk. But perhaps it's just a coincidence.
>
> > I am a newcomer to this board and I was wondering if anyone else out there experiences this strange side effect with zyprexa. I have noticed an increase in the amount of saliva I am producing. I notice this by swallowing more during the day, and occasionally wake up with drool on my pillow in the morning. I have also increased my klonopin intake as well as my zyprexa dosage and both of them have side effects of excessive salivation.

I can't believe that I am the only one that suffers from this side effect. It is listed as a side effect for both klonopin and zyprexa at www.rxlist.com.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[82391]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jarrettfan2 thread:82380
URL: http://www.dr-bob.org/babble/20011025/msgs/82391.html